# SDR UPS97223581

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 5751 · Ailerons
- Part: Tab Hinges
- Part number: 6521774501
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, L/W INBOARD AILERON TAB HINGES ARE CORRODED TAB SIDE.  REMOVED AND REPLACED TAB HINGES IAW SRM 51-30-5 AND 51-30-2.
